# SDR 06FDEA0795

- Difficulty date: February 21, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 35R AT STATION 5-11 CRACKED.    CRACKED LONGERON AT CENTER CARGO LONGERON 35R STATION 5-11 TRIMMED OUT AND CARRIED OUT REPAIR AS PER SRM 53-10-00 FIGURE I VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
